# SDR DALA2021101306313

- Difficulty date: October 10, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,519 hours, 23,531 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 CRACK WAS FOUND OF 0.300 IN OF LENGTH ON RH WING STRINGER L8 SPLICE ANGLE WS 711 / 711.5 - ". CORRECTIVE ACTION: SUMMARY OF NRC 00792: CRACK ON RH WING STRINGER L8 SPLICE ANGLE WS 711 / 711.5 WAS REPAIRED (PERMANENT REPAIR) WITH SFAR 88 CDCCL REQUIREMENTS PER ER/A 594750-14AD REV. ORIGINAL. AND ETI-57-21-483 REV. 9. (1978893)
